# SDR CALA2017120104258

- Difficulty date: December 1, 2017
- Submitted: December 2, 2017
- Operation: Air carrier
- Aircraft: N78004
- Make and model: Boeing 777224
- Aircraft serial: 27580
- Aircraft time: 93,967 hours, 9,496 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF NR LP 9130826 SUPPORT TASK - DR L3 OVERWING EMER LIGHT FOUND DIM DOOR L3 OVERWING EMERGENCY LIGHT BATTERY PACK AND CHARGER REPLACED, OPERATIONAL TESTED NORMAL AS PER AMM 33-51-06
